# SDR ASAA0956006

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 1,373 hours, 394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 141A61508
- Part serial: PRI129001
- Condition: Lack Of Lube
- Location: L1 Door
- Part time: 1,373 hours, 394 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR HARD TO OPEN AND CLOSE.  FOUND L1 DOOR UPPER CAM DRY OF LUBRICANT.  APPLIED LUBRICANT AT L1 DOOR UPPER CAM.  OPS CHECK NORMAL IAW AMM 52 11 00.
